Header menu link for other important links
A PDF Formulation on Turbulence Modeling of Single-Point Closure
Published in
Volume: 1
Issue: 4
Pages: 299 - 304
We propose a framework to develop turbulence models based on single-point closure through a probability distribution function. The evolution equation for the characteristic function is formed and the possible way of constructing specific models is addressed.
About the journal
JournalInternational Journal of Nonlinear Sciences and Numerical Simulation
Open AccessNo